# SDR AALA202204144871

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 17,339 hours, 6,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON INITIAL APPROACH OF TAKEOFF POWER MASTER CAUTION WITH LEFT AVIONICS DOOR LIGHTS ILLUMINATED MESSAGE RESULTING IN AN ABORTED TAKE OFF.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
